# SDR REXA2025071600744

- Difficulty date: July 1, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 34,916 hours, 25,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONCE ARRIVE IN ATL PAX DOOR JAMMED AND UNABLE TO OPEN.   FOUND DOOR INTERNALLY OUT OF RIG AND AFT SPIGOT OUT OF ADJUSTMENT TOLERANCE. PERFORMED ADJUSTMENT OF THE LATCH MECHANISM IAW CRJ900      AMM 52-11-02. ADJUSTED AFT SPIGOT IAW CRJ900 AMM 52-21-23. FUNCTIONAL  OF PAX DOOR LATCH MECHANISM GOOD.
